# SDR SWIA2021091060852

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: MS203923C27
- Condition: Corroded
- Location: Rt Nr 4 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H #4 FLAP HINGE LUGS HAVE EVIDENCE OF CORRODED HARDWARE     (C-CHECK RO 9/8/2021)    REMOVED AND INSTALLED NEW R/H # 4 FLAP HINGE LUGS REF CRJ 700 SRM 51-41-02-001-001-A01
